# SDR AALA2009012200003

- Difficulty date: January 7, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 40,670 hours, 3,127 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 VERTICAL STABILIZER PIVOT LUG HAS PITTING ON FACE.  INSTALLED A SERVICEABLE NUMBER 7 LUG.
